# SDR 9512959969

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND LEFT FORWARD OVERWING EMERGENCY EXIT DOOR PAN CRACKED AT TOP EDGE FORWARD SUPPORT AREA.  STOP DRILLED CRACK, FABRICATED DOUBLER, AND INSTALLED DOUBLER AND WEB PER EA 99-09711.
